MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS+ TIB BRG 63/67X14; PROSTHESIS KNEE

ZIMMER BIOMET, INC. E1 VNGD PS+ TIB BRG 63/67X14; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Implant date: unknown.Medical product: van ps open intl fem-rt 62.5 catalog # 183106 lot # j3806203u.Series a pat std 31 3 peg catalog # 184764 lot # 762760.Biomet cc cruciate tray 67mm catalog # 141232 lot # j3975122.1/8 quick rel drl sterile 2pk catalog # 32-486265 lot # 564750.Biomet cc cruciate tray 67mm catalog # 141232 lot # j3913058.Bmet regenx pri tib tray 67mm catalog # 141272 lot # 620280.Biomet finned pri stem 40mm catalog # 141314 lot # 058730.Series a pat thn 31 3 peg catalog # 184784 lot # 987200.Customer has indicated that the product will not be returned because requested but not returned by hospital.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Visual examination of the provided photo found no damage to the articular surface.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision post implantation due to unstable knee.Articular surface prosthesis was exchanged.Attempt for further information has been made, but no further information has been provided.

Brand Name
E1 VNGD PS+ TIB BRG 63/67X14
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12408478
Report Number0001825034-2021-02490
Device Sequence Number14498645
Product Code JWH
UDI-Device Identifier00880304541085
UDI-Public(01)00880304541085(17)201027(10)848480
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2020
Device Model NumberN/A
Device Catalogue NumberEP-183724
Device Lot Number848480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient Weight82